# SDR FDEA2018091422465

- Difficulty date: September 12, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 5-11 X = 8.5 FOUND CROWN DAMAGED. SEAT TRACK DAMAGED EDGE BLEND OUT AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 5-43 TO EXSITING SPLICE STA 5-0, X= 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
